| Model Number |
B3300542M |
| Medical Device Problem Codes |
Material Twisted/Bent (2981); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id b3300542m (va36g5wv20); product type: 0200-lead.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that while measuring the lead, the physician pulled back the stylet about 1.5 inches and the lead shifted and the lead tip bent as the stylet was removed.The same issue occurred with a second lead, with lead shifting and the tip bending during stylet removal.A third lead was used and did not have the issue.No patient complications have been reported as a result of this event.